# SDR UIEA2022110301186

- Difficulty date: November 3, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 99,224 hours, 23,717 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Faulted
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHT AT L1 DOOR INOP( RELAMPED LIGHT OPS CHECK NORMAL I/A/W 33-51-00 )
